# SDR CA120420005

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,727 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Boss
- Part number: OAS545319
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PUSHING ACFT INTO THE HANGER THE LT LOWER STRUT HAD A LOT OF SIDE PLAY.  IT WAS INSPECTED AND THE LOWER TORQUE KNEE BOSS WAS SIGNIFICANTLY CRACKED.  SERVICEABLE GEAR INSTALLED AND ACFT RETURNED TO SERVICE.
